# SDR SWAA2022030746347

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING; JUST INBOARD OF DEFLECTOR RIB; UPPER FIXED TRAILING EDGE PANEL; LATERAL WEB IS CRACKED AT FASTNER HOLE COMMON TO PANEL / REMOVED AND REPLACED WEB ON R/H WING JUST INBOARD OF DEFLECTOR RIB; UPPER FIXED TRAILING EDGE PANEL IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; AND DWG 115A2512 SHT 16 REV-
